# SDR USAABB08145

- Difficulty date: August 9, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3425 · Integrated Flight System
- Part: Inverter
- Part number: B254ADM1
- Condition: Inoperative
- Location: Cockpit
- Part time: 46,203 hours, 4,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PHL FLT 798 ENROUTE PHL TO AMS.  THE STANDBY ATTITUDE INDICATOR FAILED ABOUT 45 MINUTES AFTER DEPARTURE.  THE DECISION WAS MADE TO RETURN TO PHL. THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  MX REPLACED THE STANDBY HORIZON INVERTER.  OPS CHECKS OK.
